# SDR UIEA2021012700140

- Difficulty date: February 10, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 8,385,923 hours, 13,615 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK STA 1726 LBL 11" SEAT TRACK FOUND COR.( MAIN DECK STA 1710-1770 LBL 11 SEAT TRACK REPAIRED AS PER SRM 53-00-52-2R-12.    )
